# SDR DLM88090268

- Difficulty date: January 20, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SURFACE OF OVERWING LONG 20 AT AFT END OF THE LT TRAPEZOID PANEL STA Y=994.5.  DAMAGE REMOVED AND NO CRACKS FOUND IAW NDT SPM 06-10-01 001.  REPAIR PARTS WERE INSTALLED IAW ERA 472714-14 REV ORIG.
